# SDR SWAA2019123039966

- Difficulty date: December 1, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL LOWER SURFACE CORRODED BETWEEN BS. 747 TO BS. 767, RBL 22. / R&R WEB-INTERCOSTAL IAW SRM & DWG.
